# SDR QXEA0001816

- Difficulty date: June 22, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 4,905 hours, 6,940 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT TO RIGHT HAND FORWARD EMERGENCY EXIT DOOR DURING REMOVAL, UPPER AFT CORNER. REPAIRED IAW DHC-8 SRM 51-40-11, PAGE 1-6.
